# SDR AALA202510230265

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N875BD
- Make and model: Boeing 787-8
- Aircraft serial: 65995
- Aircraft time: 12,053 hours, 1,600 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 01N65920
- Part serial: 25209407
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PORTABLE ELT DID NOT PASS OPERATIONAL TEST. FAILURE MODE- EXTERNAL ANTENNA OR COSPAS- SARSAT IDENT MISSING. MAINTENANCE REPLACED AFT ELT IAW W/C 99L20025003.
